I was observing that the longer I am taking this plaquenil the more I feel nauseous. I was also observing that bitter medicine makes me nauseous such as lunesta. And this plaquenil does upset your stomach too? It feels like I am developing ulcer but I dont eat much acidic foods. I even dont eat apples much and oranges, grapes etc. But I am taking multivitamins with minerals in citrus flavor, now I start to stop my multivitamins.
Posts You May Be Interested In
So today was my birthday, yet it's made me feel down. I got a text from my mum and one of my sisters (I have 2 sisters, 1 brother), my mum dropped off a present and card from her and my dad. My boyfriend only remembered it was my birthday after I'd told him about my daughter singing happy birthday to me and he posted on Facebook. Then he caused an argument.Yeah I got messages on Facebook, but...
Minutes, days and weeks go by. And no one gives a care about what I am doing or if I am alive or not. I only hear from Family when they want something. Supposedly my “friends” don’t even text or call to see if i want to go somewhere or do somthing. I could die and it may be days before anyone would miss me.